# SDR A6WA2013071041052

- Difficulty date: July 1, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 23,043 hours, 22,267 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tie Down
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD TIE DOWNS AT 559+80 LBL 9 AND 27 AND RBL 9 AND 27 HAVE CORROSION.  BLENDED OUT OF LIMITS, R & R.
